# SDR DALA2019042402596

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 65,659 hours, 51,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP AT 11D, 20D, AND 22D. REMOVED AND REPLACED LIGHT ASSY PER MD88 AMM 33-51. TESTS GOOD. (LP5822313)
